# SDR V0XD20210223002

- Difficulty date: January 13, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 26,379 hours, 23,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT LT FLOOR WEB CRACKED.  CORRECTIVE ACTION: CUT OUT DAMAGED AREA, FABRICATED NEW CLEAT, DOUBLER, AND SHIM.  INSTALLED REPAIR PARTS IAW REO 670-53-11-509 REV E, DATED 2018-02-08.  SEE AVMAX W/0: 80913 W/C: 2175.
